# SDR SWIA201440475

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 17,397 hours, 10,016 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE HAS ONE SMALL DENT AT 4:30 O-CLOCK POSITION ON CENTER AREA OF AFT CORE COWL.  COMPLIED WITH EA.
